# SDR AT9900605

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE LEFT LOWER AFT BANANA FAIRING ON THE VERTICAL STABILIZER AND SKIN CHAFFED AT YV 227-247.  BLEND CHAFFED AREA ON THE BANANA FAIRING AND FABRICATED NEW SKIN PANEL FOR THE VERTICAL STABILIZER.  HEAT TREATED, DYE PENETRANT, TRIMMED, ALODINED, PRIMED, SEAL AND INSTALLED STABILIZER SKIN IAW DC9 SRM 51-30-2, 51-10-3, AND TIMCO EO NR 99-1198.
